# SDR ASOA05489

- Difficulty date: June 5, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, UPON CLOSING THE PASSENGER DOOR AN OVERBOARD COOL MESSAGE WAS RECEIVED AND THE FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR DIFFICULT TO OPEN.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT FOR THE PURPOSE OF MAINTENANCE REPAIR TO THE PASSENGER DOOR.  THE AIRCRAFT WAS FERRIED AND LANDED SAFELY.  MAINTENANCE ADJUSTED THE DOOR FRAME SPIGOT FITTING IAW MM.  OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE.  (K)
